An efficient certificateless undeniable signature scheme

Behnia, Rouzbeh and Heng, Swee Huay and Gan, Che Seng (2015) An efficient certificateless undeniable signature scheme. International Journal of Computer Mathematics, 92 (7). pp. 1313-1328. ISSN 0020-7160

Full text not available from this repository.
Official URL: http://www.tandfonline.com/doi/abs/10.1080/0020716...

Abstract

Certificateless cryptography addresses the private key escrow problem in identity-based systems, while overcoming the costly issues in traditional public key cryptography. Undeniable signature schemes were proposed with the aim of limiting the public verifiability of ordinary digital signatures. The first certificateless undeniable signature scheme was put forth by Duan. The proposed scheme can be considered as the certificateless version of the identity-based undeniable signature scheme which was introduced by Libert and Quisquater. In this paper, we propose a new scheme which is much more efficient comparing to Duan's scheme. Our scheme requires only one pairing evaluation for signature generation and provides more efficient confirmation and disavowal protocols for both the signer and the verifier. We also prove the security of our scheme in the strong security model based on the intractability of some well-known pairing-based assumptions in the random oracle model.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering and Technology (FET)
Faculty of Information Science and Technology (FIST)
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 18 Sep 2014 02:11
Last Modified: 27 Apr 2015 02:24
URI: http://shdl.mmu.edu.my/id/eprint/5741

Actions (login required)

View Item View Item